# SDR UALA2012111406552

- Difficulty date: November 13, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,895 hours, 13,411 cycles
- Engine: Pwa PW4060
- Engine time: 67,723 hours, 9,503 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMP STALL, FLIGHT DIVERTED.  REPLACED NR 2 ENGINE.
